# SDR CALA2010060800248

- Difficulty date: June 3, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 33,993 hours, 17,557 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control System
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL, AFTER SELECTING LAND GEAR DOWN ALL GREEN LIGHT LIGHTS ILLUMINATED AND ALL RED GEAR LIGHT REMAINED ILLUMINATED.  RAN QRH CHECK LIST AND RED GEAR LIGHTS EXTINGUISHED.  LANDING WAS NORMAL.  GA WAS ACCOMPLISHED TO RUN CHECKLIST.  ADJ THE LANDING GEAR CONTROL SYS PER AMM 32-31-00-735-001, OPS CHECK NORMAL.  GEAR SWING NORMAL.
